Journal of the Mathematical Society of Japan

On the behavior at infinity of logarithmic potentials

Yoshihiro MIZUTA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 36, Number 3 (1984), 475-481.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396050

Digital Object Identifier
doi:10.2969/jmsj/03630475

Mathematical Reviews number (MathSciNet)
MR0746706

Zentralblatt MATH identifier
0551.31002

Subjects
Primary: 31A15: Potentials and capacity, harmonic measure, extremal length [See also 30C85]

Citation

MIZUTA, Yoshihiro. On the behavior at infinity of logarithmic potentials. J. Math. Soc. Japan 36 (1984), no. 3, 475--481. doi:10.2969/jmsj/03630475. https://projecteuclid.org/euclid.jmsj/1230396050


Export citation